# SDR IXXA199587

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Fitting
- Part number: 5751182
- Condition: Broken
- Location: Ws 98
- Part time: 15,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MSP, IT WAS DISCOVERED THAT THE STATION 98 OUTBOARD FLAP BASE FITTING ON LEFT INBOARD FLAP SECTION HAD EXPERIENCED A TYPICAL FAILURE DUE TO A CRACK THAT ORIGINATED IN THE UPPER FLAP VANE ATTACH BOLT HOLE.  THE OPPOSING BASE FITTING AT THAT STATION HAD RECIEVED SUBSEQUENT DAMAGE.  THE LEFT INBOARD FLAP SECTION WAS REMOVED AND REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
